首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:A Flexible Parametric Family for the Modeling and Simulation of Yield Distributions
  • 本地全文:下载
  • 作者:Ramirez, Octavio A. ; McDonald, Tanya U. ; Carpio, Carlos E.
  • 期刊名称:Journal of Food Distribution Research
  • 印刷版ISSN:0047-245X
  • 出版年度:2010
  • 卷号:41
  • 期号:5
  • 页码:303-319
  • 出版社:Food Distribution Research Society
  • 摘要:The distributions currently used to model and simulate crop yields are unable to accommodate a substantial subset of the theoretically feasible mean-variance-skewness-kurtosis (MVSK) hyperspace. Because these first four central moments are key determinants of shape, the available distributions might not be capable of adequately modeling all yield distributions that could be encountered in practice. This study introduces a system of distributions that can span the entire MVSK space and assesses its potential to serve as a more comprehensive parametric crop yield model, improving the breadth of distributional choices available to researchers and the likelihood of formulating proper parametric models.
  • 关键词:risk analysis;parametric methods;yield distributions;yield modeling and simulation;yield nonnormality
国家哲学社会科学文献中心版权所有